MathSciNet Relay Station
MathSciNet bibliographic data
MR1443893 (2000c:55007) 55M30 (55P42)
Strom, Jeffrey A. Two special cases of Ganea's conjecture. Trans. Amer. Math. Soc. 352 (2000), no. 2, 679–688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement